Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (88 KB) | Metadata | Table of Contents | RSMUP summary
Volume 120, 2008, pp. 147–156
DOI: 10.4171/RSMUP/120-9

On the Torsion of Brieskorn Modules of Homogeneous Polynomials

Khurram Shabbir[1]

(1) Abdus Salam School of Mathematical Sciences, GC University, 68-B, New Muslim Town, 54600, Lahore, Pakistan

Let fC[X1,...,Xn] be a homogeneous polynomial and B(f) be the corresponding Brieskorn module. We describe the torsion of the Brieskorn module B(f) for n = 2 and show that any torsion element has order 1. For n > 2, we find some examples in which the torsion order is strictly greater than 1.

No keywords available for this article.

Shabbir Khurram: On the Torsion of Brieskorn Modules of Homogeneous Polynomials. Rend. Sem. Mat. Univ. Padova 120 (2008), 147-156. doi: 10.4171/RSMUP/120-9